# SDR CALA2022101002744

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 60,072 hours, 25,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 301501
- Condition: Cracked
- Location: Fr 35/ Str30
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FR 35 STR 30 HOLE 1,2,3,  HAS A OUT OF ROUND INDICATION IN THE FR LAYER INTERIOR FACE AT 3-7 O''CLOCK AND AFT SKIN LAYER FWD SKIN LAYER AS VIEWED FROM EXTERIOR ADDITIONALY HOLE FOUND AT L/H FR35 STR28 FOUND CRACKED PER HAECO LCQ N/R 9290148/30148/9290149 /30149/9290150/30150/9290743/30743 GEN BY V061671,V061632 SKIN LAYER AS VIEWED FROM EXTERIOR, AND ADDITIONAL CRACKED HOLE "ACCOMPLISH A PERMANENT REPAIR OF THE REPAIRED FASTENER ECRA 5330-06995 ON OR BEFORE 06-APR-23." FOUND AT FR35LH STR28 PER HAECO REO-L24007 IAW ECRA 5330-06995 HOLES AT FR35 STR30LH PER PART 3 OF THE LATEST REVISION OF REPAIRED FR35LH STR30 HOLES 1,2,3, OUT OF ROUND INDIC IN THE FRAME LAYER INT FACE AT THE 3-7 O''CLOCK & AFT SKIN LAYER FWD APPROVED DIP TO ACCOMPLISH A PERMANENT REPAIR OF THE REPAIRED TOMC-APPROVAL FROM SC1ELBYC COMMENT FASTENER HOLES AT FR35 STR30LH
